# SDR CA960626101

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Bushing
- Part number: NSA81450810
- Condition: Loose
- Location: Door L2
- Component: Airbus, D52111010034
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DOOR L2 WOULD NOT ARM ON PUSH BACK. MAINTENANCE INVESTIGATION REVEALED BUSHING PUSHED INTO LINING OF THE DOOR. FITTING REPLACED.
